Asymptotic cohomology vanishing and a converse to the Andreotti-Grauert theorem on surfaces
Annales de l'Institut Fourier, Volume 63 (2013) no. 6, pp. 2199-2221.

In this paper, we study relations between positivity of the curvature and the asymptotic behavior of the higher cohomology group for tensor powers of a holomorphic line bundle. The Andreotti-Grauert vanishing theorem asserts that partial positivity of the curvature implies asymptotic vanishing of certain higher cohomology groups. We investigate the converse implication of this theorem under various situations. For example, we consider the case where a line bundle is semi-ample or big. Moreover, we show the converse implication holds on a projective surface without any assumptions on a line bundle.

Dans cet article, nous étudions les relations entre la positivité de la courbure et le comportement asymptotique de la cohomologie de degré supérieur des puissances tensorielles d’un fibré en droites holomorphe. Le théorème d’annulation d’Andreotti-Grauert affirme que la positivité partielle de la courbure implique l’annulation asymptotique de la cohomologie de certains degrés supérieurs. Nous étudions la réciproque de ce théorème dans plusieurs situations. Par exemple, nous considérons le cas d’un fibré en droite semi-ample ou gros. De plus, nous montrons que la réciproque du théorème d’Andreotti-Grauert est vraie sur les surfaces projectives sans aucune hypothèse sur le fibré en droites.

DOI: 10.5802/aif.2826
Classification: 14C20,  14F17,  32L15
Keywords: Asymptotic cohomology groups, partial cohomology vanishing, q-positivity, hermitian metrics, Chern curvatures.
Matsumura, Shin-ichi  1

1 Department of Mathematics and Computer Science, Kagoshima University, 1-21-35 Koorimoto, Kagoshima 890-0065, Japan.
@article{AIF_2013__63_6_2199_0,
     author = {Matsumura, Shin-ichi },
     title = {Asymptotic cohomology vanishing and a~converse to the {Andreotti-Grauert} theorem on surfaces},
     journal = {Annales de l'Institut Fourier},
     pages = {2199--2221},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {6},
     year = {2013},
     doi = {10.5802/aif.2826},
     mrnumber = {3237444},
     zbl = {1298.14012},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2826/}
}
TY  - JOUR
AU  - Matsumura, Shin-ichi 
TI  - Asymptotic cohomology vanishing and a converse to the Andreotti-Grauert theorem on surfaces
JO  - Annales de l'Institut Fourier
PY  - 2013
DA  - 2013///
SP  - 2199
EP  - 2221
VL  - 63
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2826/
UR  - https://www.ams.org/mathscinet-getitem?mr=3237444
UR  - https://zbmath.org/?q=an%3A1298.14012
UR  - https://doi.org/10.5802/aif.2826
DO  - 10.5802/aif.2826
LA  - en
ID  - AIF_2013__63_6_2199_0
ER  - 
%0 Journal Article
%A Matsumura, Shin-ichi 
%T Asymptotic cohomology vanishing and a converse to the Andreotti-Grauert theorem on surfaces
%J Annales de l'Institut Fourier
%D 2013
%P 2199-2221
%V 63
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2826
%R 10.5802/aif.2826
%G en
%F AIF_2013__63_6_2199_0
Matsumura, Shin-ichi . Asymptotic cohomology vanishing and a converse to the Andreotti-Grauert theorem on surfaces. Annales de l'Institut Fourier, Volume 63 (2013) no. 6, pp. 2199-2221. doi : 10.5802/aif.2826. http://www.numdam.org/articles/10.5802/aif.2826/

[1] Andreotti, A; Grauert, H. Théorème de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, Volume 90 (1962), pp. 193-259 | Numdam | MR | Zbl

[2] Barlet, D. Convexité au voisinage d’un cycle, (french), Functions of several complex variables, IV (Sem. François Norguet, 1977–1979) (French) (Lecture Notes in Math.), Volume 807, Springer, Berlin, 1980, pp. 102-121 | MR | Zbl

[3] Boucksom, S. Divisorial Zariski decompositions on compact complex manifolds, Ann. Sci. École Norm. Sup. (4), Volume 37 (2004) no. 1, pp. 45-76 | Numdam | MR | Zbl

[4] Boucksom, S.; Demailly, J. P.; Paun, M.; T., Peternell The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension (preprint, arXiv:math/0405285v1)

[5] Demailly, J. P. Champs magnétiques et inégalités de Morse pour la d '' -cohomologie, Ann. Inst. Fourier (Grenoble), Volume 35 (1985) no. 4, pp. 189-229 | DOI | Numdam | MR | Zbl

[6] Demailly, J. P. Cohomology of q-convex spaces in top degrees, Math. Z, Volume 204 (1990) no. 2, pp. 283-295 | DOI | MR | Zbl

[7] Demailly, J. P. Holomorphic Morse inequalities and asymptotic cohomology groups: a tribute to Bernhard Riemann, Milan J. Math., Volume 78 (2010) no. 1, pp. 265-277 | DOI | MR | Zbl

[8] Demailly, J. P. A converse to the Andreotti-Grauert theorem, Ann. Fac. Sci. Toulouse Math. (6), Volume 20 (2011) (Fascicule Special, p. 123-135) | DOI | Numdam | MR | Zbl

[9] Demailly, J. P.; Peternell, T.; Schneider, M. Holomorphic line bundles with partially vanishing cohomology, Proceedings of the Hirzebruch 65 Conference on Algebraic Geometry (Ramat Gan, 1993) (Israel Math. Conf. Proc.), Volume 9 (1996), pp. 165-198 | MR | Zbl

[10] Ein, L.; Lazarsfeld, R.; Musţǎ, M.; Nakamaye, M.; Popa, M. Asymptotic invariants of base loci, Ann. Inst. Fourier (Grenoble), Volume 56 (2006) no. 6, pp. 1701-1734 | DOI | Numdam | MR | Zbl

[11] Fujita, T. Semipositive line bundles, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Volume 30 (1983) no. 2, pp. 353-378 | MR | Zbl

[12] Fuse, H.; Ohsawa, T. On a curvature property of effective divisors and its application to sheaf cohomology, Publ. Res. Inst. Math. Sci., Volume 45 (2009) no. 4, pp. 1033-1039 | DOI | MR | Zbl

[13] Küronya, A. Positivity on subvarieties and vanishing of higher cohomology (preprint, arXiv:1012.1102v1)

[14] Lazarsfeld, R. Positivity in Algebraic Geometry I, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3., 48, Springer Verlag, Berlin, 2004 (ISBN: 3-540-22533-1) | MR | Zbl

[15] Matsumura, S. Restricted volumes and divisorial Zariski decompositions (preprint, arXiv:1005.1503v1, to appear in Amer. J. Math) | Zbl

[16] Matsumura, S. On the curvature of holomorphic line bundles with partially vanishin cohomology, RIMS, Kôkyûroku, Potential theory and fiber spaces (2012) no. 1783, pp. 155-169

[17] Ohsawa, T. Completeness of noncompact analytic spaces, Publ. Res. Inst. Math. Sci., Volume 20 (1984) no. 3, pp. 683-692 | DOI | MR | Zbl

[18] Richberg, R. Stetige streng pseudokonvexe Funktionen, Math. Ann., Volume 175 (1968), pp. 257-286 | DOI | MR | Zbl

[19] Siu, Y. T. Every Stein subvariety admits a Stein neighborhood, Invent. Math., Volume 38 (1976/77) no. 1, pp. 89-100 | DOI | MR | Zbl

[20] Sommese, A. J. Submanifolds of Abelian varieties, Math. Ann., Volume 233 (1978) no. 3, pp. 229-256 | DOI | MR | Zbl

[21] Totaro, B. Line bundles with partially vanishing cohomology (preprint, arXiv:1007.3955v1, to appear in J. Eur. Math. Soc)

[22] Yau, S. T. On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, I, Comm. Pure Appl. Math., Volume 31 (1978) no. 3, pp. 339-411 | DOI | MR | Zbl

[23] Zariski, O. The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Ann. of Math. (2), Volume 76 (1962), pp. 560-615 | DOI | MR | Zbl

Cited by Sources: